Strathprints Home | Open Access | Browse | Search | User area | Copyright | Help | Library Home | SUPrimo

Browse by Author or Creator

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Item type | No Grouping
Jump to: Article
Number of items: 12.

Article

Claesson, Anders and Jelínek, Vít and Steingrimsson, Einar (2012) Upper bounds for the Stanley–Wilf limit of 1324 and other layered patterns. Journal of Combinatorial Theory Series A, 119 (8). pp. 1680-1691. ISSN 0097-3165

Claesson, Anders and Dukes, Mark and Kubitzke, Martina (2011) Partition and composition matrices. Journal of Combinatorial Theory Series A, 118 (5). pp. 1624-1637.

Brändén, Petter and Claesson, Anders (2011) Mesh patterns and the expansion of permutation statistics as sums of permutation patterns. The Electronic Journal of Combinatorics, 18 (2).

Claesson, Anders and Dukes, Mark and Kitaev, Sergey (2011) A direct encoding of Stoimenow's matchings as ascent sequences. Australasian Journal of Combinatorics, 49. pp. 47-59.

Albert, Michael and Atkinson, Michael and Bouvel, Mathilde and Claesson, Anders and Dukes, Mark (2011) On the inverse image of pattern classes under bubble sort. Journal of Combinatorics, 2 (2). pp. 231-243. ISSN 2156-3527

Claesson, A. and Jelinek, V. and Jelinkova, E. and Kitaev, S. (2011) Pattern avoidance in partial permutations. The Electronic Journal of Combinatorics, 18 (1). ISSN 1077-8926

Claesson, Anders and Linusson, Svante (2011) n! matchings, n! posets. Proceedings of the American Mathematical Society, 139 (2). 435–449. ISSN 0002-9939

Bousquet-Melou, Mireille and Claesson, Anders and Dukes, Mark and Kitaev, Sergey (2010) (2+2)-free posets, ascent sequences and pattern avoiding permutations. Journal of Combinatorial Theory Series A, 117 (7). pp. 884-909.

Chung, Fan and Claesson, Anders and Dukes, Mark and Graham, Ronald (2010) Descent polynomials for permutations with bounded drop size. European Journal of Combinatorics, 31 (7). pp. 1853-1867.

Claesson, Anders and Kitaev, Sergey and Steingrimsson, Einar (2009) Decompositions and statistics for β(1,0)-trees and nonseparable permutations. Advances in Applied Mathematics, 42 (3). 313–328. ISSN 0196-8858

Claesson, Anders and Kitaev, Sergey (2008) Classification of bijections between 321- and 132-avoiding permutations. Séminaire Lotharingien de Combinatoire, 60. ISSN 1286-4889

Claesson, Anders (2007) Conway's napkin problem. American Mathematical Monthly, 114 (3). 217–231. ISSN 0002-9890

This list was generated on Mon Sep 15 20:55:16 2014 BST.